# SDR ASAA2015081212910

- Difficulty date: August 12, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 69,915 hours, 40,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TORQUE BOX RT SIDE INLET DUCT CORRODED AROUND THE FASTENER HOLES TOP STRAP. ACFT GROUNDED.
